# SDR R61A201511250910

- Difficulty date: November 25, 2015
- Submitted: December 13, 2015
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 23,648 hours, 18,368 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Bolt
- Part number: NAS6212313D
- Condition: Corroded
- Location: Spoiler Pcu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WAS REPORTED THAT LT WING NR 4, NR 5 SPOILER PCU BOLTS, NUTS, BUSHINGS ARE WORN AND CORRODED.  MAINTENANCE R & R  LT WING NR 4, NR 5 SPOILER PCU BOLTS, NUTS, BUSHINGS IAW AMM 27-64-01, P/N NAS62123-13D, BOLT.
